# SDR ASAA2016010414635

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,444 hours, 2,083 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON MCDU.  PERFORMED QRH SATCOM LOCK OUT PROCEDURE.  PROMPT RETURNED.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SAT PROMPT RETURNED.
